# SDR ASAA2021082135759

- Difficulty date: August 21, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 47,925 hours, 14,211 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002682
- Condition: Failed
- Location: Captain'S
- Part time: 28,686 hours, 8,267 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PUSH BACK CAPTAIN FMC FAILED. RAN QRH, THE CAPTAIN'S NAVIGATION DISPLAYE SHOWED "VTK" AND THERE WAS NO FMC DATA ON EITHER CDU. GROUNDED - YES. REMOVED AND REPLACED #1 FMC COMPUTER REF B737-800 AMM 34-61-02, OPS CHECK NORMAL PER SAME. SEAMC NOTIFED "JARED" FOR WORK ON CRITICAL SYSTEMS.
